Filomat 2006 Volume 20, Issue 1, Pages: 59-72
doi:10.2298/FIL0601059J
Full text ( 154 KB)
Cited by


The p-th moment exponential stability of neutral stochastic functional differential equations

Janković Svetlana, Jovanović Miljana

Since neutral stochastic functional differential equations are essentially complex, it is not easy to study stability problems of their solutions by applying usual procedures based on Lyapunov functionals. In this paper we present criteria on the bases of which it is relatively easy to verify the p-th moment exponential stability.

Keywords: Brownian motion, neutral stochastic functional differential equation, Lyapunov exponent, p-th moment exponential stability, Ito formula

More data about this article available through SCIndeks